Ocrevus update

Ugggggghhhhh.... I feel awful....😒 let me start by saying I have a hypersensitivity to medication. That being said.... arrrggggggg 😭..... spasticity oh the agony.... 7 Charlie horses in my right shoulder, 3 in my right cheek, my shoulder blade ( which is always present) has migrated to my left shoulder, thigh and calf. A Migraine from πŸ”₯..... The only reason I am not in the ER is cause my medicare deductibles are so high I still owe 1263.00 from my last relapse last September that I can't afford to go. Calls into my doctor upped my muscles relaxer last evening that didn't do ANYTHING to help it. Still awaiting a call back and believe it will probably end up with a trip to the hospital regardless. I was to the point last night praying for it to all end and it has not so for some reason I am still here dealing with the ..... uggggghhhhh... what disappointment. I was so very hopeful. Maybe I can make it through this somehow some way.... πŸ˜”

Last edited by

29 Replies

oldest β€’ newest
  • Oh Allen, you are like me, so sensitive to medication. You maybe are going to have small doses regularly instead of the two, until your body gets used to it. I will start praying for you that your pain and those Charlie horses diminish. I am so sorry, you had such high hopes but please don't give up hope, blessings Jimeka 🌈 πŸ¦‹

  • Thank you jimeka

  • So sorry!

  • Thank you Morllyn

  • Oh no, so sorry!! 😞

  • @Allen5280 , What a nightmare! You are my hero and I'm sending good thoughts your way.

  • Allen5280, I am saddened to hear about how you are feeling-the agony you endured last night, and how things have changed so suddenly since starting the new drug. Do you think this is a reaction to the Ocrevus? I am assuming you do as it sounds like this isn't anything like what you've suffered through prior to your infusion. I am praying for relief and the ability for you to get in and see your doctor. May tonight be much better for you...πŸ’•

  • First off I thank everyone whom has replied I am having difficulty so I can only do so much. Tutu I have dealt with quite a bit of spaticity in the past. My system is so sensitive that even so much as eating a candy bar can cause me to feel badly. I don't know if it is Ocrevus that is causing the flare but I do know that I am having problems in areas that have not had issues in the past. It is also at levels i have not experienced in over a years time when I was on different therapies. I can only assume that the difference from before starting to now is the only thing that has changed is Ocrevus. Maybe it's interfering with the effectiveness of my muscle relaxer. Just heard from my doctor they are changing me to Flexeril

  • Praying the flexeril works, Allen5280. You are in my prayers. πŸ’•

  • Allen5280 I'm really worried about you. Everything you described sounds positively hellish! I'm sensitive to meds. Solumedrol makes me much worse before better. But I never had a reaction that severe. Before I was diagnosed I was in the midst of a nasty relapse. I just went and sat in the doctor's office until someone gave me some direction. If you go to the ER they're probably going to call your doc anyway. I hope you're not alone right now! Keep us posted. Praying for you.

  • I am most always alone physically but the Lord is here with me, That i know. Thank you for your prayers.

  • I'm so sorry, Allen5280. Please don't hesitate to go to the hospital if you don't start to experience some relief soon, it is far better to err on the side of caution in this situation. Thinking of you.

  • Omg, this is horrible! I'm sorry you are going through this. Please keep is updated!

  • So sorry Allen. You will be in my thoughts & prayers. Hope things get better soon.

  • Allen5280 I am so sorry you are having such pain, I pray the flexorill will help and that you are able to continue on the ocrevus, perhaps at a lower dose as suggested above...

  • The change in RX has lightened my load and I seem to be coming out of the woods... did I mention there was a raging wildfire in those woods? My pain levels are beginning to return to a tolerable level thank y'all so much for concern and prayers.

  • Thank goodness you are getting some pain relief. I hope you are able to get some rest.

  • Allen5280 it's Fancy1959. Hang in there. Nothing worth having comes without a price. Just tΕ•y to get through the next few days with it's pain and get through being sick to get the benefits beyond. I wish I were closer to offer would help I could. It's hard to do much this electronic link except give you a big electronic hug. Please keep us informed and we're here if you need to vent or have someone to talk to.

  • Hi Allen5280...So sorry about all you are going through! I'm glad that you seem to have gotten some pain relief. I hope they can figure out something like tapering the Ocrevus dosage so that you can keep trying to get the benefits promised from Ocrevus. Hang in there! We are rooting for you!!

  • Allen5280, thank you for letting us know about the new problems and that you are starting to feel better. I'll keep praying that you can quickly get past any side effects of the Ocrevus and begin to enjoy some more progress.

  • Allen5280, God never sends you into a situation alone. God goes before you,He stands beside you, He walks behind you. So what ever situation you find yourself in, be confident, God is with you. Sleep peacefully, we are all praying for you, blessings Jimeka πŸ™ πŸ¦‹ 🌈

  • Allen5280 wishing for you to get relief soon! Did you start Ocrevus? Do they think this is a response to the infusion?

  • Sorry for all yr suffering. I hope it ends soonest and that is not from Ocrevus. Keep us posted and all my prayers to u.πŸ€”

  • Are you doing better today Allen5280? Did you end up going to the hospital for help? I hope your pain has eased and that you start to see more positive effects from your recent infusion. The initial improvement you felt has to mean something, right? Thinking of you and sending positive thoughts your way.

  • Good Morningish/afternoon dianekjs I slept very late today. I am quite sore after all the spaticity over the past few day but NOTHING like what I just went through. So on that note I am feeling pretty good all in all. I will take being sore over the spaticity. The change in RX made all the difference in the world. I can not attribute it to Ocrevus because I have had a period in the past where RX has become ineffective and had to change it up. Hopefully with a little more rest such as I had last night will put me back up to feeling better. I did not end up going to the hospital I talked with my specialists office several times yesterday and if the change to flexaril didn't work I was going to go. About an hour after taking the RX I was already getting some relief so it all worked out ok. So far so good, today is much better already. Moving at the pace of a 🐌 other than that I am doing pretty good. I am still not having nearly the neuropathy in my feet and legs that I was prior to the infusion so hopefully we have the spaticity under control and all will be good once again! 😁🀞I read your post and was glad to hear more of your story in depth. At the sevear onset of my MS I also had my legs just go out from underneath me almost as they just werent there anymore. Mine took place at the store of all places. What an embarrassing moment that was! 38years old and I just couldn't understand why I just plopped down on the floor in the middle of the store. Glad you have found us. It's such a relief to have others to talk to that "get it". For no matter how much we explain, no matter how many "pictures" we paint for others, some things can't be understood unless someone has "walked a mile in ones shoes". It's refreshing to be able to talk about what it is we are going through and have it understood. I like to call it "true compassion". Everyone here means the world to me. For my world has been turned upside down and I don't understand it anymore.

    Allen

  • This sounds much better, Allen5280, thank goodness you have had some measure of relief and a good night's sleep. Interesting that you also lost your legs abruptly at one point, my neurologist said my experience was pretty uncommon for MS, at least as the introductory symptom. Mine started with a bang, that was described as a "neurological event." But from the instant I found myself sitting on my porch floor, much of my function was just gone. I suppose that digging through the cobwebs of my memories there may have been a few very subtle changes that might have been earlier indications, but nothing that I thought or worried too much about. Ah, well. I'm glad I found all of you too, and certainly get having one's world turned upside down. I think we all miss ourselves; the way we were.

    As John Lennon said, "Life is what happens while you're busy making other plans."

  • Hugs and prayers coming 😘

  • Keep the updates coming Allen5280 , Unfortunately you are the guinea pig for a lot of us. Seeing anyone suffering and not being able to be there and help just sucks for all of us. But as someone else said up in the comment line. We are here for you virtually. I have been praying for you my friend. Take care, and you have my email. Use it when ever you'd like.

    Rob

  • Allen5280 thank you so much for your report on your reaction to Ocrevus. It will help some of us as we look at starting this med.

You may also like...